# SDR AALA202410116015

- Difficulty date: October 9, 2024
- Submitted: October 11, 2024
- Operation: Air carrier
- Aircraft: N884AA
- Make and model: Boeing 787-8
- Aircraft serial: 66004
- Aircraft time: 8,050 hours, 1,049 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Circuit Card
- Part number: 003CM000200
- Condition: Faulted
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: WING ANTI ICE STATUS MESSAGE. AIRCRAFT RETURNED TO DFW, LANDED OVERWEIGHT WITHOUT INCIDENT. REPLACED WIPS ZONE CONTROL CARD 9 IAW MM 30-11-03.
